MathSciNet Relay Station
MathSciNet bibliographic data
MR170925 (30 #1160) 18.20
Mac Lane, Saunders Natural associativity and commutativity. Rice Univ. Studies 49 1963 no. 4, 28–46.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement